Menstruation More Than 2 Weeks After The HPV Vaccine?
Doctor’s night. I want to ask, I have never had a period for more than 2 weeks. Usually my period is only 5 days. I’m confused. This happened after I did the second HPV vaccine. Is this due to vaccines or due to stress that I was experiencing. Oh, doctor. I used to have candidas, then I took a pap smear and cleaned it but sometimes it was still whitish. I was given medicine but I didn’t take it, I was afraid. Please doctor if I can know what medicine I should take if I still have vaginal discharge, and is it dangerous if I get a vaccine even though I am not a girl and have had Candida. I’m 20 years old. Thank you doctor
The HPV vaccine is intended to prevent diseases caused by HPV virus infection such as genital warts, cervical cancer to cancer in the back of the throat. The HPV virus not only attacks women, but also men. The World Health Organization or WHO recommends that the HPV vaccine should be given during the teenage years, preferably before sexual intercourse. However, it doesn't matter if you haven't gotten the vaccine from an early age, because vaccination is still recommended for young adults up to the age of 26 for women and 21 for men. So it is not dangerous for those of you who are currently 20 years old and have had sex, also have a history of candidiasis.
The side effects caused by the HPV vaccine include pain and redness in the injection area, temporary headaches and allergic reactions or anaphylaxis (very rare) in the form of severe shortness of breath, weakness and unstable body. So there is no link between prolonged menstruation and the HPV vaccine.
Normally menstruation lasts for 3-7 days, if more than that it includes experiencing menstrual disorders. The cause of menstrual disorders is due to hormonal imbalance. The trigger varies, it can be psychological stress, fatigue, obesity, use of contraceptives or consumption of hormone-containing drugs, or due to disease conditions in the reproductive organs such as cysts, myoma or endometriosis.
Related to canidiasis, or infection due to candida yeast, sufferers can experience a very itchy vaginal discharge. This is due to an imbalance in the pH or acidity level in the female area, for example, due to frequent cleaning with bath soap (which is alkaline), the feminine area that is too moist or diseases that cause weakened immunity. An anti-fungal drug is required in the form of a drinking tablet or capsule or some kind of anti-fungal medicine that is inserted into the vaginal canal. We apologize for not being able to prescribe these drugs through this forum because the types of drugs include drugs that are not sold freely and doctors need to do a direct examination before prescribing these drugs.
for that you can check with a general practitioner, a dermatologist and genitalia as well as a gynecologist. I hope this explanation is useful,